MAUDE Adverse Event Report: B. BRAUN AVITUM AG DIALOG+®; KDI-DIALYZER, HIGH PERMEABILIT

B. BRAUN AVITUM AG DIALOG+®; KDI-DIALYZER, HIGH PERMEABILIT
Model Number 710200S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 01/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: customer reported patient coded on the machine and was questioning the results of the electrolyte composition of the dialysate that was tested.

Brand Name
DIALOG+®
Common Device Name
KDI-DIALYZER, HIGH PERMEABILIT
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
MDR Report Key16364616
Report Number2521402-2023-00006
Device Sequence Number15268554
Product Code KDI
UDI-Device Identifier04046964285608
UDI-Public(01)04046964285608
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2023
Report Date (Section F) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number710200S
Device Catalogue Number710200S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/17/2023
Device Age15 MO
Event Location Hospital
Date Report to Manufacturer01/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown
Date Report Sent to FDA02/06/2023